# SDR DALA2017050503572

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON R1 DOOR WEB AND PAN UPPER/FWD CORNER.  REPAIRED IAW ER/A 556413-14, REV ORIGINAL, AND ETI-17-17-051, REV ORIGINAL.
